| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
03/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio at for only a few hours of the 14-day prescribed wear period.The patient does have sensitive skin and does not have a history of reaction to medical adhesive.While the cause of the reported event cannot be determined, the patient¿s preexisting sensitivity cannot be ruled out as a contributory factor.Skin irritation and allergic reaction is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio at patch on patients with known allergic reaction to adhesives or hydrogels or with family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio at patch from the patient¿s chest.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
Event or Problem Description
The patient presented to their healthcare provider (hcp) with skin irritation allegedly caused by the zio at.The patient experienced itching at the application site.The device was removed from the patient¿s left side.Despite the reaction, the hcp applied a second zio at on the opposite side of patient¿s chest and prescribed benadryl to treat the reaction.